- -

Preservation of completeness under mappings in asymmetric topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Preservation of completeness under mappings in asymmetric topology

Show simple item record

Files in this item

dc.contributor.author Künzi, Hans-Peter A. es_ES
dc.date.accessioned 2017-05-29T09:41:45Z
dc.date.available 2017-05-29T09:41:45Z
dc.date.issued 2000-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/81899
dc.description.abstract [EN] The preservation of various completeness properties in the quasi-metric (and quasi-uniform) setting under open, closed and uniformly open mappings is investigated. In particular, it is noted that between quasi-uniform spaces the property that each costable filter has a cluster point is preserved under uniformly open continuous surjections. Furthermore in the realm of quasi-uniform spaces conditions under which almost uniformly open mappings are uniformly open are given which generalize corresponding classical results for uniform spaces. As a by-product it is shown that a quasi-metrizable Moore space admits a left K-complete quasi-metric if and only if it is a complete Aronszajn space. es_ES
dc.description.sponsorship This paper was written while the author was supported by the Swiss National Science Foundation under grant 2000-056811.99. He also acknowledges support during a visit to the University of Oxford by the Stiftung zur F orderung der wissenschaftlichen Forschung an der Universit at Bern.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Uniformly open mapping es_ES
dc.subject Almost uniformly open mapping es_ES
dc.subject Open mapping theorem es_ES
dc.subject Quasi-metrizable es_ES
dc.subject Left K-complete es_ES
dc.subject Open mapping es_ES
dc.subject Closed mapping es_ES
dc.subject Supercomplete es_ES
dc.subject Aronszajn space es_ES
dc.title Preservation of completeness under mappings in asymmetric topology es_ES
dc.type Artículo es_ES
dc.date.updated 2017-05-29T09:19:15Z
dc.identifier.doi 10.4995/agt.2000.3027
dc.relation.projectID info:eu-repo/grantAgreement/SNSF//2000-056811.99/
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Künzi, HA. (2000). Preservation of completeness under mappings in asymmetric topology. Applied General Topology. 1(1):99-114. https://doi.org/10.4995/agt.2000.3027 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2000.3027 es_ES
dc.description.upvformatpinicio 99 es_ES
dc.description.upvformatpfin 114 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 1
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Swiss National Science Foundation


This item appears in the following Collection(s)

Show simple item record